# SDR DLM11020679

- Difficulty date: June 17, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- Aircraft time: 38,586 hours, 5,291 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130001013
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE LEVEL-1 INDICATION ILLUMINATED IN COCKPIT.  DURING PREFLIGHT.  REPLACED SMOKE DETECTOR, OP CHECKS GOOD.
